Diomeda, Lorenza; Lisena, Benedetta
Propagation, reflection and refraction of singularities for a hyperbolic transmission problem in two adjacent angular regions
Rendiconti del Seminario Matematico della Università di Padova, Tome 78 (1987) , p. 1-26
Zbl 0648.35087 | MR 934506
URL stable : http://www.numdam.org/item?id=RSMUP_1987__78__1_0

Bibliographie

[1] J. Chazarain - A. PIRIOU, Introduction to the theory of linear partial differential equations. Studies in Mathematics and its applications, Vol. 14, North Holland Publishing Company (1982). MR 678605 | Zbl 0487.35002

[2] J. Cheeger - M. TAYLOR, On the diffraction of waves by conical singularities I, II, Comm. Pure Appl. Math., 25 (1982), pp. 275-331, 487-529. MR 649347 | Zbl 0536.58032

[3] E.B. Fabes - M. Jodeit - J.E. Lewis, On the spectra of a Hardy Kernel, J. Funct. Analysis, 21 (1976), pp. 187-194. MR 394311 | Zbl 0321.47038

[4] I.M. Gel'Fand - G.E. Shilov, Generalized functions, Vol. 1, Academic Press (1964). MR 166596 | Zbl 0115.33101

[5] L. Hormander, The analysis of linear partial difeerential operators, Springer-Verlag (1983).

[6] J.L. Lions - E. Magenes, Non-homogeneous boundary value problems and applications, Springer-Verlag (1973). MR 350179 | Zbl 0223.35039

[7] M. Kalka - A. MENIKOFF, The wave equation on a cone, Comm. P. D. E., 7 (1982), pp. 223-278. MR 646708 | Zbl 0501.58037

[8] M. Rouleux, Diffraction analytique sur uni variete a singularite conique, These de doctorat, Université de Paris (1984).

[9] I. Stakgold, Boundary value problems of mathematical physics, Vol. II, Mac Millan (1967). MR 243183 | Zbl 0165.36803

[10] M.E. Taylor, Reflection of singularities of solutions to systems of differential equations, Comm. Pure Appl. Math., 28 (1975), pp. 457-478. MR 509098 | Zbl 0332.35058

[11] M.E. Taylor, Pseudodifferential operators, Princeton University Press (1981). MR 618463 | Zbl 0453.47026

[12] J.P. Varenne, Diffraction par un angle ou un diedre, These de doctorat, Université de Nice (1979).

[13] G. Watson, A treatise on the theory of Bessel functions, Cambridge University Press (1944). JFM 48.0412.02 | MR 10746